MAUDE Adverse Event Report: ARTHREX, INC. ACL TIGHTROPE; SMOOTH FIXATION PIN

ARTHREX, INC. ACL TIGHTROPE; SMOOTH FIXATION PIN
Model Number ACL TIGHTROPE
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery the device got blocked and could not be used anymore.According to the surgeon there was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.

Brand Name
ACL TIGHTROPE
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19007915
Report Number1220246-2024-01740
Device Sequence Number8501069
Product Code HTY
UDI-Device Identifier00888867019614
UDI-Public00888867019614
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112990
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberACL TIGHTROPE
Device Catalogue NumberAR-1588T
Device Lot Number14325321
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2022
Initial Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown